Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  Approximation of Boolean functions to Schaefer’s classes
 
 
Title: Approximation of Boolean functions to Schaefer’s classes
Author: Potseluevskaya, E. A.
Appeared in: Journal of mathematical sciences
Paging: Volume 183 (2012) nr. 3 pages 407-412
Year: 2012
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands